Martingales browniennes et conjecture de Sakai
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 3, p. 429-452
@article{AIHPB_1995__31_3_429_0,
     author = {Piau, Didier},
     title = {Martingales browniennes et conjecture de Sakai},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {3},
     year = {1995},
     pages = {429-452},
     zbl = {0838.60040},
     mrnumber = {1338447},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1995__31_3_429_0}
}
Piau, Didier. Martingales browniennes et conjecture de Sakai. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 3, pp. 429-452. http://www.numdam.org/item/AIHPB_1995__31_3_429_0/

[1] M. Aizenman et B. Simon, Brownian motion and Harnack inequality for Schrödinger operators, Comm. on Pure and Applied Math., vol. 35, 1982, p. 209-273. | MR 644024 | Zbl 0459.60069

[2] H. Alexander, B.A. Taylor et J.L. Ullman, Areas of projections of analytic sets, Inventiones Math., vol. 16, 1972, p. 335-341. | MR 302935 | Zbl 0238.32007

[3] C. Bandle, On symmetrizations in parabolic equations, Journal d'Analyse Math., vol. 30, 1976, p. 98-112. | MR 442477 | Zbl 0331.35036

[4] C. Bandle, Isoperimetric inequalities and applications, Pitman, 1980. | MR 572958 | Zbl 0436.35063

[5] H. Brascamp, E. Lieb et J. Luitinger, A general rearrangement inequality for multiple integrals, J. Functional Analysis, vol. 17, 1974, p. 227-237. | MR 346109 | Zbl 0286.26005

[6] P. Duren, Theory of Hp spaces, Academic Press, 1970. | MR 268655 | Zbl 0215.20203

[7] S. Kobayashi, Image areas and H2 norms of analytic functions, Proc. AMS, vol. 91, 1984, p. 257-261. | MR 740181 | Zbl 0512.30025

[8] S. Kobayashi, Dirichlet integrals and H4 norms of analytic functions, Bulletin of the Nagaoka University of Technology, vol. 11, 1989.

[9] M.-Th. Kohler-Jobin, Une propriété de monotonie isopérimétrique qui contient plusieurs théorèmes classiques, C. R. Acad. Sci. Paris, t. 284, série A, 1977, p. 917-920. | MR 434087 | Zbl 0363.35007

[10] L. Payne, Some isoperimetric inequalities in the torsion problem for multiply connected regions, Studies in Math. Analysis and Related Topics, Stanford Univ. Press, 1962. | MR 163472 | Zbl 0114.40702

[11] G. Pólya et G. Szegö, Isoperimetric inequalities in mathematical physics, Princeton University Press, 1951. | MR 43486 | Zbl 0044.38301

[12] S. Port et C. Stone, Brownian motion and classical potential theory, Academic Press, 1978. | MR 492329 | Zbl 0413.60067

[13] D. Revuz et M. Yor, Continuous martingales and Brownian motion, Springer Verlag, 1991. | MR 1083357 | Zbl 0731.60002

[14] M. Sakai, Isoperimetric inequalities for the least harmonic majorant of ∥x∥p, Trans. AMS, vol. 299, n° 2, 1987, p. 431-472. | MR 869215 | Zbl 0616.31003